# SDR IPXA11567532

- Difficulty date: June 8, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT APU DOOR FIRE LOOP SUPPORT INBD FLANGE IS CHAFED 7.5" FROM AFT END.  R & R RT APU DOOR FIRE LOOP SUPPORT INBD FLANGE IAW SRM 51-40-02, SRM 51-40-05-00,S RM 51-40-06-0G, SRM 51-21-10-7.
